Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
181 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can thyronorm ,losar cause dizziness and tired feeling?

hi iam on thyronorm ,losar in am and lotensyl at night ,i feel so dizzy most of the day time,my lab values are pretty normal,i am feeling weared andnot fresh feeling always tired and dizzy .is these drugs making me to feel like this? i am 54yrs female with h/o mixed connective tissue dz,hypertension & hypothyroidism
Wed, 13 Nov 2019
Report Abuse
Question is related to
Diseases and Conditions ,  
Medical Topics
General & Family Physician 's  Response
Hi,

Yes. They do. You may need to stop taking it until you feel better. The main side effects of Losartan are dizziness and fatigue, but they're usually mild and short lived.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Ajeet Singh, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello Doctor good morning. I am taking Thyronarm 75 regular as doctor prescribed . Now it is time to consult. Not getting time to go to doctor. I...

Recent questions on  Hypothyroidism

doctor1 MD

I have been fainting for 1 year and 8 months. I had all kinds of test done for heart, nuero, blood work, And still no one what is causing the...

doctor1 MD

46 year old female, resting heart rate 100, BP 132/96, obese, hypothyroid What can I do for severe pain after walking only 15 minutes? Pain is only...

doctor1 MD

Respected madam, I am an anaesthesiologist working in a sudivision hospital . Recently i had a pt of hypothyroidism going for cs. her starting BP...

doctor1 MD

ive been on hypothyroidism medicine since last may and my periods have been coming every month last month (jan) I didn t receive one. i ve taking...

doctor1 MD

I HAVE HAD HYPOTHYROIDISM FOR WHAT SEEMS LIKE FOREVER. I HAVE GONE TO MANY DIFFERENT DOCTORS AND ALL THEY DO IS GO BACK AND FORTH WITH THE DOSAGE...

doctor1 MD

what could cause chills all the time with no fever

doctor1 MD

My Mother is 67 years old. For past few months, she has been suffering from black patches and itching in her lower right leg. She consulted an...